# SDR AALA202508090339

- Difficulty date: June 23, 2025
- Submitted: August 9, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,549 hours, 39,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5391065720000
- Condition: Burred
- Location: Zone 100
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DAMAGE RACK 80VU BURRED MATERIAL ON LOWER LATERAL FITTING LH IN AFT AVIONIC COMPARTMENT MEASURE BURRED MATERIAL IS L=0.027 INCH.  MAINTENANCE PERFORMED INTERIM REPAIR, REPLACEMENT LOWER LATERAL FITTING LH LOC. ON AFT LOWER AVIONIC COMPARTMENT IAW EA 365896 AND SB A320-25-1BKJ.
